# SDR 02FDEA00277

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 1014A
- Part serial: 1415
- Condition: Fire
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: F

## Discrepancy

02-86 DURING CLIMBOUT,  FIRE IN APU. SHUTDOWN APU.  REMOVED AND REPLACED APU,  FIRE OVERHEAT DETECTOR, FIRE BOTTLE AND SQUIB ASSEMBLY.
